# SDR AALA20150909009

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 68,833 hours, 35,922 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct Seal
- Condition: Blown
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE HOT FLOOR, SMOKE & FUMES WERE REPORTED ON LT SIDE OF ACFT AT ROWS 22 - 27.  ENG & WING ANTI-ICE WERE ON AT TIME OF HEAT & FUMES.  FOUND ANTI-ICE DUCT COUPLING SEAL BLOWN IN AFT CARGO ON LT SIDE AT STATION 1020.  R & R ANTI-ICE COUPLING SEALS.  PERFORMED OPERATIONAL & LEAK CHECKS IAW AMM 30 10 07.  SYS CHECKED NORMAL.
